# SDR NWAA083006746

- Difficulty date: July 4, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N646NW
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 72,108 hours, 9,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part serial: MX53159
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND UPPER DECK COCKPIT EMERGENCY LIGHT WILL NOT TEST.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (A)
